# SDR USAA040608

- Difficulty date: September 17, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N617AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Part time: 39,019 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CORRODED 1 INCH AREA, STATION 345 AND 365 RBL 65.  REPLACED WEB PER SRM 51-10-02.  (M)
